MAUDE Adverse Event Report: KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY ELECTRODE, CUTTING, 24FR

KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY ELECTRODE, CUTTING, 24FR
Model Number 27050G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the instrument confirmed that a piece of the wire loop has broken off the distal end; it's possible it was compromised by mechanical force; we cannot confirm.
 
Event or Problem Description
Allegedly, during a cystoscopy procedure the doctor noted that a piece of the loop broke during the procedure and fell into the patient's bladder.The instrument was replaced and the piece was immediately removed.The procedure was completed with no delay and the hospital reported there was no injury to the patient.

Brand Name
ELECTRODE, CUTTING, 24FR
Common Device Name
ELECTRODE, CUTTING, 24FR
Manufacturer (Section D)
KARL STORZ GMBH & CO. KG TUTTLINGEN, GERMANY
mittlestrasse 8,
78503
tuttlingen
MDR Report Key6819103
Report Number9610617-2017-00069
Device Sequence Number121425
Product Code HIH
UDI-Device Identifier04048551394540
UDI-Public4048551394540
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number27050G
Device Catalogue Number27050G
Device Lot NumberZT07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1